NRAS

Cracky voice with mtx-I want off this stuff!!!

Hi everyone! Hope you had good holidays! I need suggestions on what to say to my new PCP-I can't see my rheumatologist until May because He cancelled my January appointment (😡)! I'm a vocalist and my old band might be getting back together....but MTX screwes up my voice. Its changed range as I have gotten older-up one-half to a full octave and that's hard enough. I took a break from mtx over the holidays and my husband of 35 yrs discovered that yes, I can sing! So what do I say to this new doc ? I'd like to try something else? Send me to an ENT? Suggestions please!

Thanks,

Dani

2 Replies
oldest • newest

Contact your rheumy and tell them what is happening to you and insist you see someone asap. After all i believe you live in the states where you have to pay to see one then make them see you asap. It could be the mtx,but i couldn't tell you it is or not.xxxxx

1 like
Reply

Methotrexate does change your singing voice. Mine is deeper and lower that it was. Thankfully it doesn't crack but yes there is a definate change!

I only sing for fun so it's not been a real problem but I can see how it would be for someone like yourself. Good luck in finding a solution that works for you. ((hugs)) M x

2 likes
Reply

You may also like...